Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diabetic, passing heavy blood. Will i end up anemic again?

Help. I am a type 1 diabetic. I have had very high sugars in the mornings for the week upto my period (which was a week late) and is unusual. I have had numerous tests and an internal scan for excessive bleeding and everything appears normal. Although I havent been called back to the Doctors for the results of the scan or my blood test but the suggested at hospital eveything was ok. I am taking Tranexamic acid (two tablets, 3 times a day). I got my period on Saturday morning and started my medication . I am bleeding far heavier than normal, passing huge clots, still very fresh blood and it is literally pooring out of me. I went through two super tampax, two sanitary towels, knickers and trousers within 4 hours last night whilst lying down. I am still passing clots now, generally everytime I go to the toilet but sometimes when I stand up or walk. I am used to heavy bleeding but this is extreme even for me. My sugars are back to a normal ish range. Any ideas. Do I need to go and get it checked out asap. I have just started taking my iron tablets today as I am worried that I am passing so much blood I will end up aneamic again. I am quite concerned. I feel like my wombs ready to drop out and theres no signs of it slowing down even with the tranexamic acid. Any help would be greatly appreciated. Thanks, Emma
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
get it checked, not urgent
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor